When i’d have an MS relapse, I would take 1000 mg a day in an IV for four days. Then you would’ve taper off from that thousand milligrams to an 80 mg pill three times a day and continue down to a 60, 40, 20 etc.. To me, that taper, always still made me sick because going from that 1000mg to 80mg was such a huge jump. My body would always have the steroid withdrawal anyway so I stopped doing any taper. I’d just deal with the withdrawal symptoms.
In 2014, my last relapse which really disable to me, was the first time in 16+ years, steroids didn’t work. I had two rounds of steroids back to back and nothing. I not only never recovered from that relapse but I didn’t get steroid withdrawal sickness after either round. I just assumed that maybe I was just done and steroids couldn’t help anymore. It wasn’t until two years later when I did Rituxan that I had another adverse reaction to the steroid withdrawal. Since I wasn’t prepared for it, thinking steroids didn’t effect me anymore, I didn’t handle it well. In that instance it effected my mood pretty significantly. I remember crying over everything for a few days.
At least now I know and I’m prepared for the sickness. With only 250 mg that I had with my Ocrevus infusion, I have steroid withdrawal. For me the biggest thing today is my skin hurts. It almost hurts to touch it. It won’t last long and I know this but for right now I just feel pretty crappy. It’s Amazing that it’s not the actual medicine that’s making me sick but the drug that supposed to help against any allergic reactions of Ocrevus that makes me sick. Hopefully I’ll feel better by tomorrow.